# SDR AWXA200500235

- Difficulty date: February 8, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM STIFFENER ANGLE ON AFT SIDE FLOORBEAM AT BS 328, BETWEEN RBL 43 AND RBL 60.  MAINTENANCE REMOVED CORRODED FLOORBEAM STIFFENER ANGLE AT BS 328, FROM RBL 43 TO RBL 60; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-45812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12.
